



Mental Health: Children's perspectives on the Challenges and Ways Forward

31 January 2022 – 01 February 2022

DAY 1 (Monday, 31 January 2022, 13:45 - 20:00 – Time zone - NPT (Nepal)		
	Child Protection & Safeguarding Focal Point for Day 1: Sajana Kunwar (NCRC)	
Session 1 – Group 1 (2. (Translation: Arabic, Arm	<mark>30 hours)</mark> enian, Nepali, English, Hindi, Italian)	
Expert participating in the sess	sion:	
 Kristen Hope Burchill – Terres des Hommes (United Kingdom) Januka Sharma - Peer mentor with the #CovidUnder19 movement (Nepal) Sudarshan - Deputy Director of Terres des Hommes (Nepal) Chandrakala Sharma – Swatantrata Abhiyan (Nepal) Hazem Mizyed - UN Development Programme and GC Alumnus (Palestine) Marthe Wandou – Right Livelihood Laureate 2021 (Cameroon) Kristina Mikhailidi – Child Protection & Participation (Armenia) Shanooha Mansoor - Head of Centre for Mental Health, UNICEF Global Technical Reference Group (Maldives) TBC Farah Amjad - Mental Health and Psychosocial Support Coordinator, Centre for Mental Health (Maldives) TBC 		
	Master of Ceremonies: Reina-Marie Loader	
13:45 – 14:00 (Nepal) 13:30 – 13:45 (India) 10:00 – 10:15 (Lebanon) 12:00 – 12:15 (Armenia) 09:00 – 09:15 (Italy) 08:00 – 08:15 (UK)	Welcome (Video) and Agenda (Jayden and Khitam, supported by Hala Kinawi)	
14:00 – 14:25 (Nepal)	Lack of educational mechanisms for mental health (25-minute discussion)	
13:45 – 14:10 (India) 10:15 – 10:40 (Lebanon) 12:15 – 12:40 (Armenia)	<u>Part 1: Children discuss their thoughts on the issue</u> Discussion between children from: Lebanon, Armenia, India and Nepal	
09:15 – 09:40 (Italy) 08:15 – 08:40 (UK)	Part 2: Open discussion between the invitees and the children	
06.15 – 06.40 (UK)	Moderator: Kristina – <i>GC Children Leadership Team</i> (supported by Pranjali Kanel)	
	Video from UN Secretary-General António Guterres	
14:25 – 14:50 (Nepal) 14:10 – 14:35 (India) 10:40 – 11:05 (Lebanon) 12:40 – 13:05 (Armenia) 09:40 – 10:05 (Italy) 08:40 – 09:05 (UK)	Mental health impact of violence against children and teenagers (25-minute discussion) Part 1: Children discuss their own thoughts on the issue Discussion between children from: Lebanon, Armenia, India and Nepal	
	Part 2: Open discussion between the invitees and the children	
	Moderator: Lusine – GC Children Leadership Team (supported by Mariam Muradyan)	

















14:50 – 15:15 (Nepal) 14:35 – 15:00 (India) 11:05 – 11:30 (Lebanon) 13:05 – 13:30 (Armenia) 10:05 – 10:30 (Italy) 09:05 – 09:30 (UK)	Unhealthy Competition and Mental Health (25-minute discussion) Part 1: Children discuss their thoughts on the issue Discussion between children from: Lebanon, Armenia, India and Nepal Part 2: Open discussion between the invitees and the children Moderator: Aman (India) / Naneh (Armenia) – GC Children Leadership Team (supported by Pranjali Kanel & Mariam Muradyan)
15:15 –15:25 (Nepal) 15:00 – 15:10 (India) 11:30 – 11:40 (Lebanon) 13:30 – 13:40 (Armenia) 10:30 – 10:40 (Italy) 09:30 – 09:40 (UK)	Health Break
15:25 – 15:50 (Nepal)	Highlights of the Day (25-minute discussion)
15:10 – 15:35 (India) 11:40 – 12:05 (Lebanon) 13:40 – 14:05 (Armenia) 10:40 – 11:05 (Italy)	Audio testimony of Darshan Audio testimony of Shanti
09:40 – 10:05 (UK)	Summary and input from all participants about what they thought stood out as important
	Moderated: Rejina & Manu Krishan
15:50 – 16:15 (Nepal) 15:35 – 16:00 (India) 12:05 – 12:30 (Lebanon) 14:05 – 14:30 (Armenia) 11:05 – 11:30 (Italy) 10:05 – 10:30 (UK)	Conclusion and Info about Day 2 (Victor Karunan)
Session 2 – Group 2 (2.30 hours) (Translation: Spanish, Portuguese, Nepali, English)	
Experts contributing to the ses	sion:
 Najat Maalla M'jid – UN Special Representative of the Secretary-General on Violence against Children (Morocco) Ann Skelton – UN Committee on the Rights of the Child (South Africa) * Marthe Wandou – Right Livelihood Laureate 2021 (Cameroon) Kristen Hope Burchill – Terres des Hommes (United Kingdom) Januka Sharma - Peer mentor with the #CovidUnder19 movement (Nepal) Sudarshan - Deputy Director of Terres des Hommes (Nepal) Rosa Izquierdo – Expert to the European Commission and United Nations, GC Alumna, Institutional Strengthening, Human Rights and Psychological Well-being (Spain) ** Joana Fontoura – UNICEF Adolescent Development and Participation Officer (Brazil) Hazem Mizyed - UN Development Programme and GC Alumnus (Palestine) 	

Master of Ceremonies: Reina-Marie Loader

17:45 – 18:00 (Nepal) 09:00 – 09:15 (Chile) 07:00 – 07:15 (Ecuador) 09:00 – 09:15 (Brazil) 13:00 – 13:15 (Italy) 12:00 – 12:15 (UK) 07:00 – 07:15 (New York) 14:00 – 14:15 (South Afica)	Welcome (Video) and Agenda (Shelby, supported by Elvis)
18:00 – 18:25 (Nepal) 09:15 – 09:40 (Chile)	Lack of educational mechanisms for mental health (25-minute discussion)*

















07:15 – 07:40 (Ecuador) 09:15 – 09:40 (Brazil) 13:15 – 13:40 (Italy) 12:15 – 12:40 (UK) 07:15 – 07:40 (New York) 14:15 – 14:40 (South Africa)	Part 1: Children discuss their thoughts on the issue Discussion between children from: Ecuador, Chile, Brazil, South Africa and Nepal Part 2: Open discussion between the invitees and the children Invited by the Children Leadership Team: Moderator: Klarrisa (Ecuador) (supported by Andrea Flores Ruilova)
18:25 – 18:50 (Nepal) 09:40 – 10:05 (Chile) 07:40 – 08:05 (Ecuador) 09:40 – 10:05 (Brazil) 13:40 – 14:05 (Italy) 12:40 – 13:05 (UK) 07:40 – 08:05 (New York) 14:40 – 15:05 (South Africa) 18:50 – 19:15 (Nepal) 10:05 – 10:30 (Chile)	Mental health impact of violence against children and teenagers (25-minute discussion) Part 1: Children discuss their thoughts on the issue Discussion between children from: Ecuador, Chile, Brazil, South Africa and Nepal Part 2: Open discussion between the invitees and the children Moderator: Pedro (Brazil) (supported by Santiago Plata Garcês) Unhealthy Competition and Mental Health (25-minute discussion)** Part 1: Children discuss their thoughts on the issue
08:05 – 08:30 (Ecuador) 10:05 – 10:30 (Brazil) 14:05 – 14:30 (Italy) 13:05 – 13:30 (UK) 08:05 – 08:30 (New York) 15:05 – 15:30 (South Africa)	Discussion between children from: Ecuador, Chile, Brazil, South Africa and Nepal Part 2: Open discussion between the invitees and the children Moderator: Lum (South Africa) (supported by Elvis)
19:15 – 19:25 (Nepal) 10:30 – 10:40 (Chile) 08:30 – 08:40 (Ecuador) 10:30 – 10:40 (Brazil) 14:30 – 14:40 (Italy) 13:30 – 13:40 (UK) 08:30 – 08:40 (New York) 15:30 – 15:40 (South Africa)	Health Break
19:25 – 19:50 (Nepal) 10:40 – 11:05 (Chile) 08:40 – 09:05 (Ecuador) 10:40 – 11:05 (Brazil) 14:40 – 15:05 (Italy) 13:40 – 14:05 (UK) 08:40 – 09:05 (New York) 15:40 – 16:05 (South Africa)	Highlights of the Day (25-minute discussion) Audio testimony of Darshan Audio testimony of Shanti Summary by the moderators and input from all participants about what they thought stood out as important Moderated: Anthony & Sahory (Chile), (supported by Santiago Plata Garcês)
19:50 – 20:00 (Nepal) 11:05 – 11:15 (Chile) 09:05 – 09:15 (Ecuador) 11:05 – 11:15 (Brazil) 15:05 – 15:15 (Italy) 14:05 – 14:15 (UK) 09:05 – 09:15 (New York) 16:05 – 16:15 (South Africa)	Conclusion and info about Day 2 (Victor Karunan)

DAY 2 on next page















DAY 2 (Tuesday, 01 February 2022, 13:45 - 20:30) Time zone - NPT (Nepal)	
	Child Protection & Safeguarding Focal Point for Day 2: Sajana Kunwar (NCRC)
Session 1 – Group 1 (2.30 hours) (Translation: Arabic, Armenian, Nepali, English) Master of Ceremonies: Reina-Marie Loader	
13:45 – 14:00 (Nepal) 13:30 – 13:45 (India) 10:00 – 10:15 (Lebanon) 12:00 – 12:15 (Aremnia) 09:00 – 09:15 (Italy) 08:00 – 08:15 (UK)	Welcome (Mike Hayes)
14:00 – 14:15 (Nepal) 13:45 – 14:00 (India) 10:15 – 10:30 (Lebanon) 12:15 – 12:30 (Aremnia) 09:15 – 09:30 (Italy) 08:15 – 08:30 (UK)	Day 1 Reminder Summary and Agenda (Rejina and Manu Krishan)
14:15 – 14:45 (Nepal) 14:00 – 14:30 (India) 10:30 – 11:00 (Lebanon) 12:30 – 13:00 (Aremnia) 09:30 – 10:00 (Italy) 08:30 – 09:00 (UK)	 Regional Specific Breakout Sessions: Children's Action Points on the three Subtopics (30 minutes) <u>Closed Breakout Sessions 1</u>: Lebanon (only children and Regional Facilitator, Hala Kinawi) <u>Closed Breakout Session 2</u>: Armenia (only children and Regional Facilitator, Mariam Muradyan) <u>Closed Breakout Session 3</u>: Nepal (only children and Regional Facilitator, Kunjani Pariyar Pyasi) <u>Closed Breakout Session 4</u>: India (only children and Regional Facilitator, Anusha Kharel) <u>A 40-minute break for adults, please return after the health break</u>
14:45 – 15:00 (Nepal) 14:30 – 14:45 (India) 11:00 – 11:15 (Lebanon) 13:00 – 13:15 (Aremnia) 10:00 – 10:15 (Italy) 09:00 – 09:15 (UK)	Health Break
15:00 –15:35 (Nepal) 14:45 – 15:20 (India) 11:15 – 11:50 (Lebanon) 13:15 – 13:50 (Aremnia) 10:15 – 10:50 (Italy) 09:15 – 09:50 (UK)	Country Representatives Reporting back on their Discussion to the International Plenary (moderated by Reina-Marie Loader)
15:35 – 16:00 (Nepal) 15:20 – 15:45 (India) 11:50 – 12:15 (Lebanon) 13:50 – 14:15 (Aremnia) 10:50 – 11:15 (Italy) 09:50 – 10:15 (UK)	Open discussion between all participants (moderated by Reina-Marie Loader)
16:00 – 16:15 (Nepal) 15:45 – 16:00 (India) 12:15 – 12:30 (Lebanon) 14:15 – 14:30 (Aremnia) 11:15 – 11:30 (Italy)	Conclusions and Next Steps (Manu Krishan and Rejina)















10:15 – 10:30 (UK)	
Session 2 – Group 2 (2.30 hours) (Translation: Spanish, Portuguese, Nepali, English) Master of Ceremonies: Reina-Marie Loader	
17:45 - 18:00 (Nepal) 09:00 - 09:15 (Chile) 07:00 - 07:15 (Ecuador) 09:00 - 09:15 (Brazil) 13:00 - 13:15 (Italy) 12:00 - 12:15 (UK) 07:00 - 07:15 (New York) 14:00 - 14:15 (Lebanon) 14:00 - 14:15 (South Africa)	Welcome (Victor Karunan) with Right Livelihood
18:00 – 18:15 (Nepal) 09:15 – 09:30 (Chile) 07:15 – 07:30 (Ecuador) 09:15 – 09:30 (Brazil) 13:15 – 13:30 (Italy) 12:15 – 12:30 (UK) 07:15 – 07:30 (New York) 14:15 – 14:30 (Lebanon) 14:15 – 14:30 (South Africa)	Day 1 Reminder Summary and Agenda (Anthony & Sahory (Chile), supported by Santiago Plata Garcês)
18:15 – 18:45 (Nepal) 09:30 – 10:00 (Chile) 07:30 – 08:00 (Ecuador) 09:30 – 10:00 (Brazil) 13:30 – 14:00 (Italy) 12:30 – 13:00 (UK) 07:30 – 08:00 (New York) 14:30 – 15:00 (Lebanon) 14:30 – 15:00 (South Africa)	 Regional Specific Breakout Sessions: Children's Action Points on the three Subtopics (30 minutes) <u>Closed Breakout Group 1</u>: Ecuador & Chile (only children & Regional Facilitators, Andrea Flores Ruilova) <u>Closed Breakout Group 2</u>: Brazil (only children and Regional Facilitator, Santiago Plata Garcês) <u>Closed Breakout Group 3</u>: Nepal (only children and Regional Facilitator, Anusha Kharel) <u>Closed Breakout Group 4</u>: South Africa (only children and Regional Facilitator, Elvis Fokala)
18:45 – 19:00 (Nepal) 10:00 – 10:15 (Chile) 08:00 – 08:15 (Ecuador) 10:00 – 10:15 (Brazil) 14:00 – 14:15 (Italy) 13:00 – 13:15 (UK) 08:00 – 08:15 (New York) 15:00 – 15:15 (Lebanon) 14:30 – 15:00 (South Africa)	Health Break
19:00 – 19:35 (Nepal) 10:15 – 10:50 (Chile) 08:15 – 08:50 (Ecuador) 10:15 – 10:50 (Brazil) 14:15 – 14:50 (Italy) 13:15 – 13:50 (UK) 08:15 – 08:50 (New York) 15:15 – 15:50 (Lebanon) 15:15 – 15:50 (South Africa)	Country Representatives Reporting back on their Discussion to the International Plenary
19:35 – 20:00 (Nepal) 10:50 – 11:15 (Chile)	Open discussion between all participants















08:50 – 09:15 (Ecuador) 10:50 – 11:15 (Brazil) 14:50 – 15:15 (Italy) 13:50 – 14:15 (UK) 08:50 – 09:15 (New York) 15:50 – 16:15 (Lebanon) 15:50 – 16:15 (South Africa)	
19:00 – 20:15 (Nepal) 11:15 – 11:30 (Chile) 09:15 – 09:30 (Ecuador) 11:15 – 11:30 (Brazil) 15:15 – 15:30 (Italy) 14:15 – 14:30 (UK) 09:15 – 09:30 (New York) 16:15 – 16:30 (Lebanon) 16:15 – 16:30 (South Africa)	Session Conclusion (Shelby & Lum, supported by Elvis Fokala)
20:15 – 20:30 (Nepal) 11:30 – 11:45 (Chile) 09:30 – 09:45 (Ecuador) 11:30 – 11:45 (Brazil) 15:30 – 15:45 (Italy) 14:30 – 14:45 (UK) 09:30 – 09:45 (New York) 16:30 – 16:45 (Lebanon) 16:30 – 16:45 (South Africa)	Conference Conclusion (with Manfred Nowak, Veronica Gomez, Milan Dharel, Ravi Prakash Vyas)







